Advandia/Actos..Side effects...Somethings wrong with me! HELP!
Hey I am just looking for a little help here.
About three years ago, when I was a junior in high school I ended up diagnosed with insulin resistance and was put on first actos then advandia.
Actos made me horribly sick I could barely get off the couch and just wanted to sleep and vomit all day, the continued for a couple weeks until I contacted the doctor.
The doctor decided to put me on advandia instead. It seemed to not affect me as much as the prior medication but there were still issues. I was very active in sports and about the time I started in on the advandia was basketball conditioning time I suddenly couldnt keep a good enough breath to run and I could push myself like I used to to keep going and finish what we were supposed to be doing.
I was on advandia for a few months when I went to another doctor for a diffrent issue and told him about the problems I was having and he told me that A. I was too young to be on advandia and B. it should not be taken with another medication the same doctor had put me on and C. I didnt have insulin resistance....
Since then I have developed a form of narcolepsy called hypersomnia. I am convinced that one or both of these medications affected me negativly. I am just looking for some answers. The extreme tiredness started when I started taking these meds and just esscalated until I finally went to see a neurologist. I am just looking for some answers. If you know anything please help me out!!!